# SDR DLL16961649

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5165741
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT CEILING EMERGENCY LIGHTS FAIL TO TEST.  REPLACED AFT LT POWER SUPPLY, LIGHTS CHECK NORMAL.
